# SDR 2007UALA02141

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 66,957 hours, 10,980 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN ON START, ATTEMPTED 2 STARTS, BOTH FAILED WITH FAULT INDICATION.    [07-20-07]  REPLACED APU SURGE CONTROL VALVE PER MM 49-53-01-401.  ACCOMPLISHED MAIN ENG START PER JRH.   OP CHECKS SATISFACTORY.
